Couldn't find what you looking for?

TRY OUR SEARCH!

I took Plan B back in April, had no side effects, got my period on time. Took plan B again in July after a condom mishap, should have gotten my period almost two weeks ago but no sign of it. I took a pregnancy test a week after it was supposed to come, but it was negative. Im not worried about getting pregnant, i just dont want anything serious to be wrong. Does taking Plan B twice mess up my cycle so bad that i could get a missed period or very delayed period? Help!

Loading...

Hi Kay,

Yes.  Plan B can make your period early or late.  It can be "off" for months.  Side effects vary depending upon a number of factors such as where you are in your cycle.  It's NORMAL.

GIve it some time.

Agreed.  Taking a test a week after your expected period, if you used your first morning urine, it is likely that you are NOT pregnant.

 

Reply

Loading...

Thank you! So three shouldn't be anything else wrong, medically, that could cause me to worry that I haven't gotten my period yet?
I am also stressing about it which doesn't help my case either.
Reply

Loading...

It's unlikely anything is "wrong." It just happens.
Reply

Loading...

Are you a medical professional?

I am two weeks late tomorrow if my calculations are correct. The past two days I've noticed beige/light brown discharge. It's not a lot, but enough to make me worried. There is no accompanying itching, burning or smell either.

Thanks for all your help.
Reply

Loading...

Paramedic- 14 years and work in an ER as well.

Plan B has side effects. Being late is one of them and they can last for several months. Your period may also be lighter or heavier than normal.

You can always retest.
Reply

Loading...

Wonderful!

I took another test this morning and it was negative. I am hoping it's just late because I'm stressing myself so bad over this!
Reply

Loading...